Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2008, Vol. 17 Issue (6): 1946-1950    DOI: 10.1088/1674-1056/17/6/002
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Existence and asymptotic estimates of periodic solutions of a sea--air oscillator model of decadal variations in subtropical cells and equatorial Pacific SST
Li Xiao-Jing
Department of Mathematics, Anhui Normal University, Wuhu 241000, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: